# SDR 97ZZZX583

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1003L
- Make and model: Doug DC-10-15
- Aircraft serial: 48258
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Banjo Fitting
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BANJO FITTING ON NR 2 ENGINE UPPER FWD HOLE SCRATCHED.  COINED AND STRESS RELIEVED AND REAMED HOLE PER S/B 5523.  INSTALLED REPAIR BUSHINGS PER DOUGLAS ACTION NR 314520.
